A semicontinuity result for monodromy under degeneration

Research output: Contribution to journalArticlepeer-review

13 Scopus citations
Original languageEnglish (US)
Pages (from-to)191-200
Number of pages10
JournalForum Mathematicum
Volume15
Issue number2
DOIs
StatePublished - 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A semicontinuity result for monodromy under degeneration'. Together they form a unique fingerprint.

Cite this